MathSciNet Relay Station
MathSciNet bibliographic data
MR603134 81C15 (35P25 81H99)
Lieb, Elliott H.; Simon, Barry Pointwise bounds on eigenfunctions and wave packets in $N$-body quantum systems. VI. Asymptotics in the two-cluster region. Adv. in Appl. Math. 1 (1980), no. 3, 324–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement